RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1986, Volume 40, Issue 3, Pages 385–392 (Mi mz5171)  

This article is cited in 5 scientific papers (total in 5 papers)

Stability in a Hamiltonian system

A. D. Bruno


Full text: PDF file (598 kB)

English version:
Mathematical Notes, 1986, 40:3, 726–730

Bibliographic databases:

UDC: 517.9
Received: 07.06.1985

Citation: A. D. Bruno, “Stability in a Hamiltonian system”, Mat. Zametki, 40:3 (1986), 385–392; Math. Notes, 40:3 (1986), 726–730

Citation in format AMSBIB
\Bibitem{Bru86}
\by A.~D.~Bruno
\paper Stability in a Hamiltonian system
\jour Mat. Zametki
\yr 1986
\vol 40
\issue 3
\pages 385--392
\mathnet{http://mi.mathnet.ru/mz5171}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=869929}
\zmath{https://zbmath.org/?q=an:0624.34049}
\transl
\jour Math. Notes
\yr 1986
\vol 40
\issue 3
\pages 726--730
\crossref{https://doi.org/10.1007/BF01142477}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986J376200010}


Linking options:
  • http://mi.mathnet.ru/eng/mz5171
  • http://mi.mathnet.ru/eng/mz/v40/i3/p385

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. D. Bruno, “The normal form of a Hamiltonian system”, Russian Math. Surveys, 43:1 (1988), 25–66  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. D. Bruno, “Normalization of a Hamiltonian system near an invariant cycle or torus”, Russian Math. Surveys, 44:2 (1989), 53–89  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. Yu. N. Bibikov, “On Stability in Hamiltonian Systems with Two Degrees of Freedom”, Math. Notes, 95:2 (2014), 176–181  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    4. A. D. Bryuno, “Orbitalnaya ustoichivost periodicheskogo resheniya sistemy Gamiltona”, Preprinty IPM im. M. V. Keldysha, 2019, 120, 16 pp.  mathnet  crossref
    5. A. D. Bryuno, “O tipakh ustoichivosti v sistemakh Gamiltona”, Preprinty IPM im. M. V. Keldysha, 2020, 021, 24 pp.  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:222
    Full text:109
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020